您当前的位置:
首页 >
文章列表页 >
Numerical solutions of adjoint Green's function for complex geometries
更新时间:2026-07-07
    • Numerical solutions of adjoint Green's function for complex geometries

    • Vol. 31, Issue 4, Pages: 927-933(2016)
    • DOI:10.13224/j.cnki.jasp.2016.04.020    

      CLC:
    • Published:2016

    移动端阅览

  • doi: 10.13224/j.cnki.jasp.2016.04.020 DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

706

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Test of high-bypass-ratio turbofan engine jet noise reduction
Experiment of noise reduction in separate flow system using chevron nozzles
Numerical simulation of two dimension iced airfoil using immersed boundary method
与发动机匹配的旁路式双喉道气动矢量喷管数值模拟研究
组合式弹性金属密封泄漏特性实验研究与结构优化

Related Author

LIU Changchun
GAO Kang
ZHOU Xunhuang
HE Jing-yu
SHAO Wan-ren
XU Ying-bo
ZHONG Guo-hua
SUN Xiao-feng

Related Institution

Shenyang Engine Design and Research Institute, Aviation Industry Corporation of China
School of Jet Propultion, Beijing University of Aeronautics and Astronautics
0